|Re: Co-Infection and Drop in CD4
Feb 14, 2009
Hi Doc Barbara,
Greetings again from the Philippines.
Thank you for your reply
Once again I would like to ask you because I received a shot of White Blood Cell from my Doctor (Neupogen)to improve my WBC count? And she also asked me to stop treatment with interferon because of a drop in my WBC, Platelet and CD4 count and told me that since my Hep B DNA Viral load is very low its okay to stop but my other liver doctor is telling me otherwise and not to stop and complete the 48 weeks. (I am already on my 7 months) Please help. Thank you once again.
| Response from Dr. McGovern
I would agree that I would not stop treatment since neupogen works so quickly in improving WBC counts.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Sore On Tongue After Licking Anus Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps On Penis After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Can You Use Cipro To Treat A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.